# SDR JJBA20211014046

- Difficulty date: October 14, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG - INTERNAL - UPLOCK SUPPORT STRUCTURE - FWD CROSSBEAM CRACKED. REMOVED AND REPLACED NLG - INTERNAL - UPLOCK SUPPORT STRUCTURE - FWD CROSSBEAM
